We prove that the obstacle problem for a non-uniformly parabolic operator of Kolmogorov type, with Cauchy (or Cauchy-Dirichlet) boundary conditions, has a unique strong solution u. We also show that u is a solution in the viscosity sense.

The obstacle problem for a class of hypoelliptic ultraparabolic equations / Marco Di, Francesco; Andrea, Pascucci; Polidoro, Sergio. - In: PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON. SERIES A. - ISSN 1364-5021. - STAMPA. - 464:2089(2008), pp. 155-176. [10.1098/rspa.2007.0090]

The obstacle problem for a class of hypoelliptic ultraparabolic equations

POLIDORO, Sergio
2008

Abstract

We prove that the obstacle problem for a non-uniformly parabolic operator of Kolmogorov type, with Cauchy (or Cauchy-Dirichlet) boundary conditions, has a unique strong solution u. We also show that u is a solution in the viscosity sense.
2008
464
2089
155
176
The obstacle problem for a class of hypoelliptic ultraparabolic equations / Marco Di, Francesco; Andrea, Pascucci; Polidoro, Sergio. - In: PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON. SERIES A. - ISSN 1364-5021. - STAMPA. - 464:2089(2008), pp. 155-176. [10.1098/rspa.2007.0090]
Marco Di, Francesco; Andrea, Pascucci; Polidoro, Sergio
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/592700
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 26
  • ???jsp.display-item.citation.isi??? 24
social impact